# SDR 96FDEA00125

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638FE
- Make and model: Boeing 747245F
- Aircraft serial: 21841
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 779600
- Condition: Failed
- Location: Nr 4 Eng
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SYD - DURING CLIMBOUT, SHUT NR 4 ENG DOWN DUE TO LOSS OF OIL QTY LOW PRESS AND ILLUM OF OIL PRESS LIGHT.  FLIGHT RETURNED TO SYDNEY.  WINDMILL TIME PER CREW SAFETY REPORT 24 MIN.  FOUND DE-AERATOR BROKEN.  REPLACED MAIN GEARBOX ASSY AS PER PRATT AND WHITNEY JT9D ENG MANUAL 72-00-00, GEARBOX INSTALLATION ENG RII C/W.
